Über Integralgleichungen mit positivem Kern.

Robert Jentzsch

Journal für die reine und angewandte Mathematik (1912)

  • Volume: 141, page 235-244
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Jentzsch, Robert. "Über Integralgleichungen mit positivem Kern.." Journal für die reine und angewandte Mathematik 141 (1912): 235-244. <http://eudml.org/doc/149378>.

@article{Jentzsch1912,
author = {Jentzsch, Robert},
journal = {Journal für die reine und angewandte Mathematik},
pages = {235-244},
title = {Über Integralgleichungen mit positivem Kern.},
url = {http://eudml.org/doc/149378},
volume = {141},
year = {1912},
}

TY - JOUR
AU - Jentzsch, Robert
TI - Über Integralgleichungen mit positivem Kern.
JO - Journal für die reine und angewandte Mathematik
PY - 1912
VL - 141
SP - 235
EP - 244
UR - http://eudml.org/doc/149378
ER -

Citations in EuDML Documents

top
  1. Hans-Christoph Grunau, Guido Sweers, Optimal conditions for anti-maximum principles
  2. Miroslav Fiedler, A deflation formula for tridiagonal matrices
  3. Adolf Rhodius, Eine Eigenwertabschätzung für Integraloperatoren mit stochastischen Kernen
  4. Ivo Marek, On 𝒦 -positive elements of the spectral resolution of a 𝒦 -positive operator
  5. B. Hostinský, Méthodes générales du calcul des probabilités
  6. Ivo Marek, Spektrale Eigenschaften der 𝒦 -positiven Operatoren und Einschließungssätze für den Spektralradius
  7. Bernard Bru, Souvenirs de Bologne

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.